advertisement
Question
Posted by: T | 2008/07/01

Overdose

Hi

Been off AD meds for some time again and was coping very well.
Suddenly had a bad weekend and found all my old AD meds and took a hand full. and slept for the day had a major head ache for a week. Next week same thing happened. what are the lasting side effects of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Impossible to tell without more details than we can handle here. But an OD of anything at any time is surely always a bad idea. Why dotn't you see your doc or shrink again, and start taking a properly planned course of meds, ( and perhaps CBT, too ) ? And then throw away all other overdoseable pills and tablets, and do so safely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement